# SDR AALA200802481A

- Difficulty date: November 8, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 46,224 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT MARKER LIGHT ASSEMBLY AFT OF RIGHT AFT PASSENGER DOOR IS BROKEN.  REPLACED LIGHT ASSEMBLY AFT OF RIGHT AFT PASSENGER DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
